MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH® TX2® LOW PROFILE TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH® TX2® LOW PROFILE TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G55226
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturer ref# (b)(4).D1) brand name: zenith® tx2® low profile taa endovascular graft proximal tapered component g1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113 g5) similar to device under 510(k): p140016.(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to study: endoleak of unknown type 5 years post-implant on (b)(6) 2012, the patient received one ztlp-pt-38-167-ci proximal component.There was no difficulty deploying the device.Coil embolization of the left subclavian artery was performed after device deployment.On the completion angiogram, the core lab noted that the devices were patent with no kink or endoleak.The patient was discharged from the hospital on (b)(6) 2012 (three days post-procedure).Follow-up ct scans on (b)(6) 2012 (1-month follow-up, 23 days post-procedure) analysis: ulcer depth 24 mm.Devices patent and intact with no kinks or endoleaks.On (b)(6) 2012 (6-month follow-up, 186 days post-procedure) analysis: ulcer depth 24 mm.Devices patent and intact with no migration, kinks or endoleaks.On (b)(6) 2013 (12-month follow-up, 368 days post-procedure) analysis: ulcer depth 25 mm.Devices patent and intact with no migration, kinks or endoleaks.On (b)(6) 2014 (2-year follow-up, 732 days post-procedure) analysis: ulcer depth 22 mm.Devices patent and intact with no migration, kinks or endoleaks.On (b)(6) 2015 (3-year follow-up, 1082 days post-procedure) analysis: ulcer depth 20 mm.Devices patent and intact with no migration, kinks or endoleaks.On (b)(6) 2016 (4-year follow-up, 1460 days post-procedure) analysis: ulcer depth 21 mm.Devices patent and intact with no migration, kinks or endoleaks.1on (b)(6) 2017 (5-year follow-up, 1817 days post-procedure) analysis: ulcer depth 21 mm.Devices patent and intact with no migration or kinks.An endoleak of unknown type was noted.Patient outcome: the patient has completed the 5-year follow-up and has exited the study.No adverse events related to the device have been reported and secondary interventions have been performed.
 
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturer ref# (b)(4).G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.Summary of investigational findings: a very small arterial phase endoleak representing either a type 2 endoleak or a type 3 suture hole endoleak was confirmed.The leak was variably visible throughout the follow ups and appeared adjacent to the endograft surface, at the trailing edge of a second mainbody stent, where the endograft folded as it conformed to aortic tortuosity.Lts location near the endograft surface and the appearance at 36 months suggesting a pinhole endoleak originating at a stent strut supports a type 3 suture hole endoleak.The folded endograft fabric had a greater potential to enlarge the suture holes over time.The stable aneurysm volume indicates that the leak is still very small or a type 2 endoleak.No evidence to suggest that the device was not manufactured according to specification.Cook medical will continue to monitor for similar events.

Brand Name
ZENITH® TX2® LOW PROFILE TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key6621268
Report Number3002808486-2017-01259
Device Sequence Number16309304
Product Code MIH
UDI-Device Identifier10827002552262
UDI-Public(01)10827002552262(17)141001(10)2836533
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source foreign,other,study
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG55226
Device Catalogue NumberZTLP-PT-38-167-CI
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/22/2017
Device Age66 MO
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer05/19/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age74 YR
Patient Weight60